# SDR EE4Y2024011719221

- Difficulty date: January 17, 2024
- Submitted: January 17, 2024
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N288NV
- Make and model: Airbus A320-214
- Aircraft serial: 4537
- Aircraft time: 41,197 hours, 26,951 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Part serial: UNK
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCMPLISHMENT OF THE ALLEGIANT TASK ZL-574-01-1-002 TEOH SKIN LOWER SURFACE WASFOUND WITH CORROSION BETWEEN RIBS 7-8.DUE THE REWORKED AREAS ARE BEYOND SRM LIMITS AIRBUS WAS CONTACTED FOR FURTHER INSTRUCTIONS.AIRBUS PROVIDED STRESS JACKING ANDREPAIR INSTRUCTIONS.THE AFFECTED AREA WAS REPAIR FOLLOW THE REPAIR INSTRUCTIONS AS PER COOPESA EO COO-EO-2023-19080-R00 AND ALLEGIANT ERO R5721-0155-R00. THIS REPAIR IS COVERED BY COOPESA JOB A1N208 ITEM 6-14.
